# SDR QXEA2010120300842

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 23,688 hours, 17,653 cycles
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTANT FIRE SYS FAULT STATUS MESSAGE.  PLACED SYS ON MEL 26-00-1.  RETURNED TO SERVICE.
